I have reported on other threads that I had no side effects from long term co codamol use. I have been taking small doses 2-4 /day for about a year and large doses 8 /day for the last 10 weeks. On medical advice I tried reducing the dose, and as I found it made no difference to the pain, I tailed them off over 2 days and stopped on Friday.
I have been suffering horrid withdrawal symptoms, flu like symptoms and awful stomach cramps.
I didn't expect this. When I first started to get the cramps on Saturday, Mrs. P suggested it could be because U had stopped taking the tablets, rubbish I said. However I had to eat humble pie when I googled the symptoms of withdrawal.
Now I don't know whether to re-start taking them or just work through it. Got an appointment with Doc to discuss it this morning.
If you are taking co codamol, get medical advice on how to withdraw.
pompa Mon 24-Nov-14 08:15:06
Iam64 Mon 24-Nov-14 08:17:06
Brendawymms Mon 24-Nov-14 08:24:12
pompa Mon 24-Nov-14 08:34:42
POGS Mon 24-Nov-14 09:44:13
Jane10 Mon 24-Nov-14 09:47:52
thatbags Mon 24-Nov-14 09:58:29
Mishap Mon 24-Nov-14 10:39:59
Agus Mon 24-Nov-14 10:59:01
pompa Mon 24-Nov-14 13:04:52
Agus Mon 24-Nov-14 13:20:55
Anne58 Mon 24-Nov-14 16:45:00
Nelliemoser Mon 24-Nov-14 17:52:19
dustyangel Mon 24-Nov-14 18:22:49
Nelliemoser Mon 24-Nov-14 18:33:13
Ariadne Mon 24-Nov-14 19:27:19
Iam64 Mon 24-Nov-14 19:29:18
pompa Mon 24-Nov-14 20:10:39
pompa Tue 25-Nov-14 13:50:28
Ana Tue 25-Nov-14 14:57:21
POGS Tue 25-Nov-14 15:52:35
pompa Tue 25-Nov-14 16:30:10
Mishap Tue 25-Nov-14 17:25:47
Coolgran65 Tue 25-Nov-14 20:54:48
pompa Sat 29-Nov-14 10:22:53